I just had my aorta replaced from my kidneys into both legs. I am a 39 year old female. The surgeon mentioned that my aorta had a small amount of plaque but the problem was that the actual aorta was smaller than usual so it was almost completely blocked. Is there anything that would help this? I'm on Plavix. asprin and lipitor. I am worried that other vessels could be unusually small and could block easily. I allready have 2 stents in my heart. I donated a kidney 3 years ago and wonder if that could have an affect.
Do you smoke? Family history? What's your cholesterol and weight. There is a syndrome called hypoplastic aorta. It is seen in usually in women and becaue of it, they have small blood vessels including the aorta and legs. The problem is that if you develop blockages in blood vessels that are already small in diameter, symptoms develop earlier. There is no medication that will enlarge your blood vessels. The best way to prevent further blockages is smoking cessation if you smoke, tight control of your cholesterol, lo fat diet with fruits and vegetables and exercise program. These things wont prevent the damage that you have already, but the lifestyle changes can prevent future problems.
Copyright 1994-2018MedHelp.All rights reserved. MedHelp is a division of Vitals Consumer Services, LLC.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. MedHelp is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.